Revista Matemática Iberoamericana


Full-Text PDF (211 KB) | Metadata | Table of Contents | RMI summary
Volume 34, Issue 3, 2018, pp. 1387–1400
DOI: 10.4171/RMI/1028

Published online: 2018-08-27

Structure of tangencies to distributions via the implicit function theorem

Silvano Delladio[1]

(1) Università di Trento, Povo (Trento), Italy

We investigate the structure and the dimension of the tangency set to a $C^1$ smooth distribution of $n$-dimensional vector subspaces of $\mathbb R^{n+m}$, by an argument based on the implicit function theorem.

Keywords: Tangency set of a submanifold with respect to a distribution, applications of the implicit function theorem, multilinear algebra methods in real analysis

Delladio Silvano: Structure of tangencies to distributions via the implicit function theorem. Rev. Mat. Iberoamericana 34 (2018), 1387-1400. doi: 10.4171/RMI/1028